# SDR 2002UALA00671

- Difficulty date: April 10, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 37,429 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME LT SIDE AT STA 1520 ABOVE STRINGER 26L IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED TRIPLER REPAIR TO FRAME AT STA 1520, STRINGER 26L.
